Why do pain killers make you itch
Pain pills can release histamine which makes you itch. Another cause of the itching is allergic reaction. Check with your dorctor. [ Source: http://www.chacha.com/question/why-do-pain-killers-make-you-itch ]
More Answers to "Why do pain killers make you itch"
- Why do painkillers make you itch?
- The mechanism is not entirely known. Some pharmacuetical research says that it may be related to the release of histamine. Others say it is related to the opiate binding to sites in your nervous system (brain & spinal cord). All touch s...
- Why do I itch so much when I take pain killers??
- You are probably allergic to them. Try a different type. My sister is allergic to any with aspirin in it. Some people are allergic to the ibuprofen. Take something different and see your doctor.
- How do I stop itching from pain killers?
- *Take 3 bendryl pills. They will make you very sleepy so know that up front. This will counter act the allergy you have to the pain meds. Remember to put that down as drug allergies on your medical history.
Related Questions Answered on Y!Answers
- why do I itch so much when I take pain killers?
- Q: it is a side affect?
- A: You are probably allergic to them. Try a different type. My sister is allergic to any with aspirin in it. Some people are allergic to the ibuprofen. Take something different and see your doctor.
- Why do Pain Killers make you itchy?
- Q: I made it to the dentist today! The pain was unbearable, so I found a dentist who was actually open on Saturdays and got my X Ray done. It was really expensive, but now I know I DEFINATELY have to see and oral surgeon and have the wisdom teeth pulled. He also gave me some pain killers, to hold me over until I can get into the surgeon. But why do they make your nose itch. This is so annoying! And yet, totally worth it. If I took a couple of those, my husband could probably just pull the teeth with some plyers and I doubt I would feel a thing! Too bad that is a horrible idea.
- A: I know, I hate that! It is because you are high. My aunt is a surgical nurse and I asked her about it. Another thing you are right about is, it is worth it. Nothing, and I mean nothing is worse than a toothache. Wait until the day you get some morphine, your nose itches and you are so high, you can barley find your nose to itch it.
- Why does Tylenol 3 make your skin itch?
- Q: One side effect of taking the pain killer, Tylenol 3 is itchy skin. What components of Tylenol 3 with codeine make your skin itch?
- A: It's the codeine in the T3 that makes you itch.
Prev Question: What causes dandruff
People also view